# SDR CALA2020041000819

- Difficulty date: April 8, 2020
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: N14240
- Make and model: Boeing 737824
- Aircraft serial: 28952
- Aircraft time: 65,138 hours, 24,519 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 182A15024
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER REAR SPAR SURFACE FROM SS 221.50 TO SS 203.10 CORROSION NOTED, REF AAR N/R 99871023 RECEIVED AND ACCOMPLISHED INTERIM REPAIR AT RT HORIZ. STAB REAR SPAR UPPER "T" CHORD PER EC/RA 5510-02967 - ON OR BEFORE THE A/C REACHES 56000 TOTAL AIRCRAFT FLIGHT CYCLES, PERFORM AN INSPECTION PER PART 2 OF ECRA 5510-02967. PLANNING ALSO EC/RA 5510-02966 PROVIDES A CATEGORY A REPAIR INSPAR IB AT SSTA 221.50 PER EC/RA 5510-02968 AND INSTALLATION OF THIS REPAIR REQUIRES REWORK TO TE 54000 CYLES FOR THE INSPECTION REQUIREMENTS; TO CONTACT ENG AFTER 53000 CYCLES BUT BEFORE FOR THE CORROSION CLEANED ON THE RIGHT HORIZONTAL STABILIZER REAR SPAR UPPER "T" CHORD FROM SSTA 193.9 TO SSTA 212.30 CORROSION REMOVAL AND REPAIR ACCOMPLISHED. SEE FORMS 44-0008
